Proceedings of the Japan Academy

Zu einer Franzschen Spurformel, II

Joseph Weier

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 39, Number 2 (1963), 98-99.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523135

Digital Object Identifier
doi:10.3792/pja/1195523135

Mathematical Reviews number (MathSciNet)
MR0151964

Zentralblatt MATH identifier
0117.16303

Citation

Weier, Joseph. Zu einer Franzschen Spurformel, II. Proc. Japan Acad. 39 (1963), no. 2, 98--99. doi:10.3792/pja/1195523135. https://projecteuclid.org/euclid.pja/1195523135


Export citation

See also

  • Part I: Joseph Weier. Zu einer Franzschen Spurformel. Proc. Japan Acad., Volume 38, Number 7 (1962), 303--303.